# SDR DHLA2009801003

- Difficulty date: April 8, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRIMARY HEAT EXCHANGER AFT LWR CORNER CRACKED 3/7 INCH STA-12.000 L-27L TO 28L.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3  NR 09181 DATED 04-29-09 EVD DB53-00256 REV IR DATED 04-21-09 SEMAN DWG NR ED-4933 DATED 04-13-09.  REMOVED FASTENERS IAW SRM 51-1-21 SRM 51-3-0.  CUT OUT DAMAGE SECTION IAW SERMAN DWG NR ED-4933.  PERFORMED NDT INAP IAW NDT SRM PART 06-10-01-001 NEITHER CRACK MINOR CORROSION FOUND ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL2024 T3 0.050") PLUS REPAIR TRIPLER (AL2024T3 0.063) PLUS FILLER (AL2024 T3 0.100") IAW SEMAN DWG ED-4933 CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4933, SRM 51-1-11, SRM 51-1-21, SRM 51-3-20D REFER TO NR 238627 FRO REWORK.
